MathSciNet Relay Station
MathSciNet bibliographic data
MR242931 (39 #4258) 20.10
Ree, Rimhak; Mendelsohn, N. S. Free subgroups of groups with a single defining relation. Arch. Math. (Basel) 19 1968 577–580 (1969).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement